# SDR ASOA01170

- Difficulty date: September 6, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, MAINTENANCE DISCOVERED CORROSION ON THE FUEL TANK ACCESS DOOR.  MAINTENANCE APPLIED A TEMPORARY REPAIR IAW FAA FORM 810-3, REPORT NR 01-244.  MAINTENANCE WILL REPLACE THE FUEL TANK ACCESS DOOR UPON AVAILABILITY OR THE NEXT C-CHECK, WHICHEVER IS THE EARLIEST.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
